Translator Disclaimer
June 2002 On the Geometry of the Tangent Bundle with the Cheeger-Gromoll Metric
Sigmundur GUDMUNDSSON, Elias KAPPOS
Tokyo J. Math. 25(1): 75-83 (June 2002). DOI: 10.3836/tjm/1244208938

Abstract

Let $(M,g)$ be a Riemannian manifold of constant sectional curvature $\kappa$ and $(TM, \tilde{g})$ be the tangent bundle of $M$ equipped with the Cheeger-Gromoll metric induced by $g$. We give necessary and sufficient conditions for $TM$ having positive scalar curvature. This gives counterexamples to a stated theorem of Sekizawa.

Citation

Download Citation

Sigmundur GUDMUNDSSON. Elias KAPPOS. "On the Geometry of the Tangent Bundle with the Cheeger-Gromoll Metric." Tokyo J. Math. 25 (1) 75 - 83, June 2002. https://doi.org/10.3836/tjm/1244208938

Information

Published: June 2002
First available in Project Euclid: 5 June 2009

zbMATH: 1019.53017
MathSciNet: MR1908215
Digital Object Identifier: 10.3836/tjm/1244208938

Subjects:
Primary: 53C25

Rights: Copyright © 2002 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.25 • No. 1 • June 2002
Back to Top